A regularity criterion for the 3D NSE in a local version of the space of functions of bounded mean oscillations

  • Zoran Grujić

    Department of Mathematics, University of Virginia, Charlottesville, VA 22904, United States
  • Rafaela Guberović

    Department of Mathematics, University of Virginia, Charlottesville, VA 22904, United States, Seminar für Angewandte Mathematik, HG J 47, Rämistrasse 101, 8092 Zürich, Switzerland

Abstract

A spatio-temporal localization of the BMO-version of the Beale–Kato–Majda criterion for the regularity of solutions to the 3D Navier–Stokes equations obtained by Kozono and Taniuchi, i.e., the time-integrability of the BMO-norm of the vorticity, is presented.

Résumé

Une localisation spatio-temporelle de la version BMO du critère de Beale–Kato–Majda pour la régularité des solutions des équations de Navier–Stokes obtenue par Kozono et Taniuchi, c.-à-d., l'intégrabilité en temps de la norme BMO de la vorticité, est présentée.

Cite this article

Zoran Grujić, Rafaela Guberović, A regularity criterion for the 3D NSE in a local version of the space of functions of bounded mean oscillations. Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 2, pp. 773–778

DOI 10.1016/J.ANIHPC.2009.11.009